Export: Los ciclos largos en economía

Solana Álvarez, Julián Miguel (2011). Los ciclos largos en economía. "Anuario jurídico y económico escurialense", v. 2011 (n. 44); pp. 457-470. ISSN 1133-3677.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM